# SDR AALA20004075

- Difficulty date: November 1, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT PYLON MID BULKHEAD HAS GOUGE BLENDED ON EDGE.  BLEND OUT DAMAGE, DYE CHECK FOR CRACKS, ROTO-PEEN, ALODINED AND PRIMED THE BLENDED AREA.  IT IS ACCEPTABLE FOR RETURN SERVICE WITH NOTED CONDITION.  MRB 757-1624.  (M)
